# SDR P5CA2017080900256

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 10,905 hours, 3,013 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON LANDING. DID NOT ATTEMPT SECOND START.  ACCOMPLISHED ECU BITE TEST & SELF TESTED OK.  PERFORMED ACTUAL CHECK NORMAL, APU START NORMAL IAW AMM 49-61-05-742-045.
